RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 4, Pages 777–779 (Mi dan30166)  

This article is cited in 5 scientific papers (total in 6 papers)

MATHEMATICS

Undecidability of the theories of symmetric and simple finite groups

Yu. L. Ershov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (303 kB)

Bibliographic databases:
Presented: . . 
Received: 30.04.1964

Citation: Yu. L. Ershov, “Undecidability of the theories of symmetric and simple finite groups”, Dokl. Akad. Nauk SSSR, 158:4 (1964), 777–779

Citation in format AMSBIB
\Bibitem{Ers64}
\by Yu.~L.~Ershov
\paper Undecidability of the theories of symmetric and simple finite groups
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 4
\pages 777--779
\mathnet{http://mi.mathnet.ru/dan30166}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0172800}
\zmath{https://zbmath.org/?q=an:0199.03004}


Linking options:
  • http://mi.mathnet.ru/eng/dan30166
  • http://mi.mathnet.ru/eng/dan/v158/i4/p777

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kokorin, A. G. Pinus, “Decidability problems of extended theories”, Russian Math. Surveys, 33:2 (1978), 53–96  mathnet  crossref  mathscinet  zmath
    2. S. S. Goncharov, I. A. Lavrov, V. D. Mazurov, A. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. A. Palyutin, D. M. Smirnov, “Yuri Leonidovich Ershov (on his 60th birthday)”, Russian Math. Surveys, 55:6 (2000), 1193–1204  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Pinus, “On the elementary equivalence of derived structures of free lattices”, Russian Math. (Iz. VUZ), 46:5 (2002), 42–45  mathnet  mathscinet  zmath
    4. E. Combarro, “On classifying subsets of natural numbers by their computable permutations”, Siberian Math. J., 45:1 (2004), 125–135  mathnet  crossref  mathscinet  zmath  isi
    5. Yu. M. Vazhenin, A. G. Pinus, “Elementary classification and decidability of theories of derived structures”, Russian Math. Surveys, 60:3 (2005), 395–432  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. N. S. Vinokurov, “Gruppy avtomatnykh avtomorfizmov nekotorykh avtomatnykh struktur”, Sib. elektron. matem. izv., 3 (2006), 145–152  mathnet  mathscinet  zmath
  • Number of views:
    This page:61
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019